American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Valery Alexeev and Alexander Borisov. On the log discrepancies in toric Mori contractions. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Christopher D. Hacon and Chenyang Xu. On the three dimensional minimal model program in positive characteristic. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information
View Article: PDF

[4] Zhou Zhang. K\"ahler-Ricci flow with degenerate initial class. Trans. Amer. Math. Soc. 366 (2014) 3389-3403.
Abstract, references, and article information
View Article: PDF

[5] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information
View Article: PDF

[6] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information
View Article: PDF

[7] Alan Thompson. Degenerations of K3 surfaces of degree two. Trans. Amer. Math. Soc. 366 (2014) 219-243.
Abstract, references, and article information
View Article: PDF

[8] David Jensen. Birational contractions of $\overline{M}_{3,1}$ and $\overline{M}_{4,1}$. Trans. Amer. Math. Soc. 365 (2013) 2863-2879.
Abstract, references, and article information
View Article: PDF

[9] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information
View Article: PDF

[10] Jarod Alper and Donghoon Hyeon. GIT constructions of log canonical models of $\overline{M}_g$. Contemporary Mathematics 564 (2012) 87-106.
Book volume table of contents
View Article: PDF

[11] Ana-Maria Castravet and Jenia Tevelev. Rigid curves on $\overline{M}_{0,n}$ and arithmetic breaks. Contemporary Mathematics 564 (2012) 19-67.
Book volume table of contents
View Article: PDF

[12] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents
View Article: PDF

[13] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information
View Article: PDF

[14] Caucher Birkar, Paolo Cascini, Christopher D. Hacon and James McKernan. Existence of minimal models for varieties of log general type. J. Amer. Math. Soc. 23 (2010) 405-468. MR 2601039.
Abstract, references, and article information
View Article: PDF

[15] Christopher D. Hacon and James McKernan. Existence of minimal models for varieties of log general type II. J. Amer. Math. Soc. 23 (2010) 469-490. MR 2601040.
Abstract, references, and article information
View Article: PDF

[16] Brendan Hassett and Donghoon Hyeon. Log canonical models for the moduli space of curves: The first divisorial contraction. Trans. Amer. Math. Soc. 361 (2009) 4471-4489. MR 2500894.
Abstract, references, and article information
View Article: PDF

[17] Amit Hogadi and Chenyang Xu. Degenerations of rationally connected varieties. Trans. Amer. Math. Soc. 361 (2009) 3931-3949. MR 2491906.
Abstract, references, and article information
View Article: PDF

[18] Ana-Maria Castravet. The Cox ring of $\overline {M}_{0,6}$. Trans. Amer. Math. Soc. 361 (2009) 3851-3878. MR 2491903.
Abstract, references, and article information
View Article: PDF

[19] Antonella Grassi. Birational geometry old and new. Bull. Amer. Math. Soc. 46 (2009) 99-123. MR 2457073.
Abstract, references, and article information
View Article: PDF

[20] Qihong Xie. A note on the effective non-vanishing conjecture. Proc. Amer. Math. Soc. 137 (2009) 61-63. MR 2439425.
Abstract, references, and article information
View Article: PDF

[21] Yukinobu Toda. Stability conditions and crepant small resolutions. Trans. Amer. Math. Soc. 360 (2008) 6149-6178. MR 2425708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Shigefumi Mori. Errata to ``Classification of three-dimensional flips''. J. Amer. Math. Soc. 20 (2007) 269-271. MR 2257404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William F. Rulla. Effective cones of quotients of moduli spaces of stable $n$-pointed curves of genus zero. Trans. Amer. Math. Soc. 358 (2006) 3219-3237. MR 2216265.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Masayuki Kawakita. General elephants of three-fold divisorial contractions. J. Amer. Math. Soc. 16 (2003) 331-362. MR 1949163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] F. Campana, T. Peternell and Qi Zhang. On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003) 549-553. MR 1933346.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Mircea Mustata. Singularities of pairs via jet schemes. J. Amer. Math. Soc. 15 (2002) 599-615. MR 1896234.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Yasuyuki Kachi and Eiichi Sato. Segre's reflexivity and an inductive characterization of hyperquadrics. Memoirs of the AMS 160 (2002) MR 1938329.
Book volume table of contents

[29] János Kollár. Which are the simplest algebraic varieties?. Bull. Amer. Math. Soc. 38 (2001) 409-433. MR 1848255.
Abstract, references, and article information
View Article: PDF

[30] Vitaly Vologodsky. On birational morphisms between pencils of Del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001) 2227-2234. MR 1823904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2